| Model Number |
799-EMBP-05-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.Device logs indicate the unit was operating on battery power during the reported event.Upon evaluation, the device would not power on.The main battery failed to charge and did not pass the lithium-ion battery check, and failed cadex analysis.Internal inspection found no additional discrepancies.The customer report was attributed to main battery and replaced.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device inappropriately shut down.Complainant indicated that the clinician bagged the patient manually with oxygen to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.